# SDR ABXA2014021225

- Difficulty date: February 12, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 53,140 hours, 42,315 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Beam
- Part number: 654T03913
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE, BULGE IN PANEL JUST FWD OF NR 5 SPOILER CTR OTBD FITTING.  FOUND SPOILER SUPPORT BEAM TO BE CORRODED BEYOND LIMITS.  FABRICATED NEW BEAN PN 654T0391-3 IAW REA B657-60857-MR  & REPAIRED NEW BEAM IAW REA B657-60862-MR.  INSTALLED BEAM IAW SRM 51-40-02 PAR 4 & 7.  SDR INFO CORRODED LEVEL 2, PN 654T0391-3, SN N/A, PART NAME CHORD UPPER, LOCATION FROM LWB L355 TO LWBL 247.  ACFT WAS GROUNDED.
